# SDR USAA2012012300008

- Difficulty date: January 20, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 64,101 hours, 43,057 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPBH INSPECTION - CRACK ON VERTICAL BEAM WEB AT BS 178, WL 230, LBL 17.  REPAIRED VERTICAL BEAM WEB AT BS 178, WL 230, LBL 17 IAW B737-400 SRM 53-10-08-22R-12 DETAIL V.
